# SDR CA020205006

- Difficulty date: January 25, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Make and model: Boeing 727217
- Aircraft time: 68,219 hours
- Engine: Pwa JT8D17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tie Bolt
- Part number: 2601913
- Condition: Sheared
- Location: Nr 3 Wheel
- Component: Main Wheel Asse, Bendix, 2604561
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AIRCRAFT WALK AROUND INSPECTION, FOUND NR 3 MAIN WHEEL ASSEMBLY WITH TWO SHEARED TIE BOLTS.  NR 3 MAIN WHEEL ASSEMBLY REPLACED PER MAINTENANCE MANUAL 32-45-1. MAIN WHEEL ASSEMBLY TO BE SENT TO OVERHAUL FACILITY FOR INVESTIGATION AND TEAR DOWN REPORT FOR PROBABLE CAUSE.
